# SDR YENA2023080300889

- Difficulty date: July 31, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 7,946 hours, 1,502 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#523, JFK-LAX. (ETOPS) 'DIRTY SOCK SMELL STRONG ODOR ON CLIMBOUT UP TO FL280 AT FL330 FOR 8 MINS- STRONG ODOR THROUGH 6000 FWWT ON DECENT AS WELL. FLIGHT ATTENDANTS SMELLED THE DIRTY SOCKS THROUGHOUT THE CABIN WHEN WE DID IN FLT DECK; ACCOMPLISHED LEVEL B DECONTAMINATION OF ECS.NO MORE DIRTY SOCK SMELL. OK FOR SVC.REF AMM 21-00-00-615-803A.'
